Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On stopping time directed convergence


Author: Aryeh Dvoretzky
Journal: Bull. Amer. Math. Soc. 82 (1976), 347-349
MSC (1970): Primary 60G40, 60G45; Secondary 28A65, 28A20
DOI: https://doi.org/10.1090/S0002-9904-1976-14060-8
MathSciNet review: 0415760
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. G. Austin, G. A. Edgar and A. Ionesco Tulcea, Pointwise convergence in terms of expectations, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 30 (1974), 17-26. MR 358945
  • 2. A. Bellow, Stability properties of the class of asymptotic martingales, Bull. Amer. Math. Soc. 82 (1976), 338-340. MR 405574
  • 3. R. V. Chacon and L. Sucheston, On convergence of vector-valued asymptotic martingales, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 33 (1975), 55-59. MR 394859
  • 4. G. A. Edgar and L. Sucheston, Amarts, a class of asymptotic martingales (Discrete parameters), J. Multivariate Anal. (to appear).
  • 5. P. A. Meyer, Probability and potentials, Blaisdell, Waltham, Mass., 1966. MR 34 #5119. MR 205288

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 60G40, 60G45, 28A65, 28A20

Retrieve articles in all journals with MSC (1970): 60G40, 60G45, 28A65, 28A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14060-8

American Mathematical Society